# SDR UALA2010111004178

- Difficulty date: November 10, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 36,835 hours, 8,021 cycles
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND ON WALK AROUND HYDRO LEAKING FROM ADP C1 OUTPUT LINE. REPLACED C1 ADP PUMP PRESSURE LINE. LEAK CHECKS OKAY. SERVICED HYDRAULICS.
